Alert archive / Wisconsin / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood watch at Aug 8, 2007, 2:55 AM CDT for 17 counties in Wisconsin. It took effect at Aug 8, 2007, 12:43 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2007, 2:55 AM CDT (07:55 UTC)
- In effect from
- Aug 8, 2007, 12:43 PM CDT
- Expired
- Aug 8, 2007, 8:54 PM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMKX 080755 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 AM CDT WED AUG 8 2007 ...HEAVY RAINFALL POTENTIAL TONIGHT INTO EARLY THURSDAY... .ATMOSPHERIC CONDITIONS ARE EXPECTED TO COME TOGETHER TONIGHT TO PRODUCE A PERIOD OF HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. RAINFALL OF ONE AND ONE HALF...TO THREE INCHES WILL BE POSSIBLE. HENCE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE PORTION OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT INTO EARLY THURSDAY ALONG AND SOUTHWEST OF A LINE FROM MONTELLO TO MADISON TO ELKHORN AND LAKE GENEVA. OTHER CITIES INCLUDED IN THE WATCH ARE REEDSBURG... JANESVILLE...MONROE AND DARLINGTON. MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE PAST SEVERAL DAYS. SOME LOCATIONS HAVE RECEIVED OVER 5 INCHES. HENCE CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. WIZ046-056-057-062-063-067>070-081600- /O.NEW.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 255 AM CDT WED AUG 8 2007 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...COLUMBIA...DANE...GREEN...IOWA... LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...WALWORTH. * FROM THIS EVENING THROUGH THURSDAY MORNING * ATMOSPHERIC CONDITIONS ARE EXPECTED TO COME TOGETHER TONIGHT TO PRODUCE A PERIOD OF HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. RAINFALL OF ONE AND ONE HALF...TO THREE INCHES WILL BE POSSIBLE. MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 10/11
2 follow-up statements
000 WGUS63 KMKX 081743 FFAMKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1243 PM CDT WED AUG 8 2007 ...ANOTHER ROUND OF HEAVY RAINFALL POSSIBLE TONIGHT INTO EARLY THURSDAY... .A VERY MOIST AND UNSTABLE AIRMASS..COMBINED WITH A POTENT UPPER AIR DISTURBANCE IS EXPECTED TO PRODUCE A STRONG THUNDERSTORM COMPLEX LATER TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AT TIMES...WITH RAINFALL TOTALS BETWEEN ONE AND THREE INCHES IS POSSIBLE BY THURSDAY MORNING...WITH LOCALLY HIGHER AMOUNTS. HENCE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE MAJORITY OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT INTO EARLY THURSDAY GENERALLY ALONG AND SOUTH OF A LINE FROM MONTELLO...TO HORICON...TO PORT WASHINGTON. THE MILWAUKEE AND MADISON METROPOLITAN AREAS ARE INCLUDED IN THIS WATCH...ALONG WITH THE CITES OF MINERAL POINT... MONROE...JANESVILLE...RACINE AND KENOSHA. MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE PAST SEVERAL DAYS...WITH SOME LOCATIONS RECEIVING OVER 5 INCHES. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. WIZ058>060-064>066-071-072-090145- /O.EXA.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-RACINE- KENOSHA- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...RACINE...KENOSHA 1243 PM CDT WED AUG 8 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...DODGE... JEFFERSON...KENOSHA...MILWAUKEE...OZAUKEE...RACINE... WASHINGTON AND WAUKESHA. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF SOUTHEASTERN WISCONSIN LATER TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...WITH RAINFALL RATES RANGING FROM 1 TO 3 INCHES PER HOUR. * THIS HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS OR REGIONS OF HILLY TERRAIN. MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ WIZ046-056-057-062-063-067>070-090145- /O.CON.KMKX.FF.A.0002.070809T0000Z-070809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 1243 PM CDT WED AUG 8 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN... COLUMBIA...DANE...GREEN...IOWA...LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST WISCONSIN...WALWORTH. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN LATER TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...WITH RAINFALL RATES RANGING FROM 1 TO 3 INCHES PER HOUR. * THIS HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS OR REGIONS OF HILLY TERRAIN. MANY LOCATIONS ACROSS THE WATCH AREA HAVE RECEIVED HEAVY RAINFALL OVER THE PAST SEVERAL DAYS. HENCE CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA REMAIN SATURATED. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ FOWLE/KAPELA
000 WGUS63 KMKX 090154 FFAMKX FLOOD WATCH NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 PM CDT WED AUG 8 2007 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .WHILE SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED OVERNIGHT...THE HEAVIEST RAINFALL IS EXPECTED TO FALL OVER ILLINOIS. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. WIZ046-056>060-062>072-090300- /O.CAN.KMKX.FF.A.0002.000000T0000Z-070809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE-SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE- JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE- KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 854 PM CDT WED AUG 8 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN MAINLY AFTER MIDNIGHT...BUT THE FOCUS FOR HEAVY RAIN WILL REMAIN SOUTH OF WISCONSIN ACROSS ILLINOIS. THOUGH SOME OF THE STORMS OVER SOUTHERN WISCONSIN WILL PRODUCE BRIEF HEAVY RAINFALL...TOTAL ACCUMULATIONS ARE NOT EXPECTED TO REACH FLASH FLOOD CRITERIA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 7, 8:25 PM CDT, 6 hours 30 minutes earlier.
Area forecast discussion, Aug 7, 8:25 PM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 825 PM CDT TUE AUG 7 2007 .DISCUSSION...ADJUSTED TONIGHT/S FORECAST FOR EXPECTED SOUTHERLY TRACK OF DEVELOPING MCS. WEAK SFC TROF/DEW POINT FRONT HAS BEEN QUIET OVER SRN WI AND LESS LIKELY TO SEE ANY DEVELOPMENT FOR THE REST OF THE EVENING AS ATMOSPHERE STABILIZES. SHORT WAVE...INTERACTING WITH MCV FROM ERN NEBRASKA TSTMS FROM THIS AFTERNOON...FIRING TSTMS IN S CNTRL IA ALONG NEARLY STATIONARY FRONT THAT EXTENDS NEWD THRU THE QUAD CITIES AND EWD ALONG I-80 TO NRN IN. PROPAGATION VECTORS SUGGEST EVOLVING COMPLEX WILL MOVE ALONG SFC BAROCLINIC ZONE AND EAST TO WEST GRADIENT OF 850 MB DEW POINTS...KEEPING BEST CHCS FOR PCPN SOUTH OF WI. HAVE DROPPED POPS COMPLETELY PRIOR TO MIDNIGHT...AND LEFT ONLY A SLIGHT CHC ALONG BORDER COUNTIES AS COMPLEX PUSHES BY OVERNIGHT. PREVIOUS DISCUSSION... A WEAK TROF/CDFNT ACROSS FAR NW WI IS MAKING SOME PROGRESS SOUTHEAST. MORE OF A DWPNT BNDRY AT THIS POINT. COULD SEE SOME SHOWERS OR STORMS LIGHT UP ON THE TROF BEFORE DIURNAL TRENDS TAKE OVER AND WIPE OUT ANY CONVECTION THIS EVENING. NOT TOO CONFIDENT THIS TROF AND DRIER AIR WILL MAKE IT INTO OUR SRN TIER. MORE LIKELY WILL STOP JUST N OF A KMSN TO KMKE LINE. OTHER FOCUS FOR TONIGHT IS THE COMPACT S/W OVR ERN NEB. THUNDERSTORMS DEVELOPING UNDER THIS AND IS EXPOSING A DEEP CIRCULATION. THE GFS AND THE NAM PICK UP ON THE INITIAL DVLPMENT OF THE STORMS...BUT HANDLE IT FAR DIFFERENTLY TONIGHT. THE NAM WIPES IT OUT AS FORCING IS WEAK UNDER ITS STRONGER OVERALL RIDGE PATTERN AND HAS AN UNFAVORAL LLJ FEEDING INTO IT. THE GFS ON THE OTHER HAND...CONTINUES TO SUFFER BOMBOGENESIS ISSUES AND OVERAMPLIFIES THIS COMPLEX...ROLLING IT ACROSS THE SOUTH TONIGHT WITH COPIOUS RAINFALL. OF COURSE THE LLJ IS STRONGER DUE TO THIS AMPLIFICATION AND BECOMES SELF SERVING TO THE EVOLUTION OF THE STORMS. THE TRUTH...I BELIEVE IS SOMEWHERE IN BETWEEN. THE WV IMAGERY AND STEERING FLOW...WOULD SUGGEST THIS SYSTEM WILL WORK ITS WAY ENE WITH TIME...FARTHER N THAN THE NAM. WHETHER IT SURVIVES THE JOURNEY IS A TOUGH CALL. BUT...I WILL BUMP POPS ACROSS THE S. THE NEWER 18Z HPC QPF GRIDS GIVE A NOD TO PCPN ACROSS SRN WI WITH THIS COMPLEX. GLAD TO SEE THAT. EXPECT MOSTLY QUIET CONDITIONS ON WED WITH WEAK RIDGING OVERHEAD. THE MODELS HAVE BEEN ADVERTISING YET ANOTHER S/W COMING OUT OF THE SW U.S. AND THIS STILL LOOKS ON TARGET. THE S/W IS APPARENT ON WV IMAGERY OVR CO AND NM. MOISTURE IS IN PLACE WITH THE LLJ INCREASING TO 30 TO 40 KTS AHEAD OF THE TROF AXIS AS IT LEANS INTO OUR REGION. PW/S CLIMB TO ABOUT 2.2 INCHES AGAIN. WILL MENTION HEAVY RAIN. IF IT PANS OUT WE MAY NEED TO HAVE ANOTHER FLASH FLOOD WATCH ISSUED ON THE NEXT SHIFT OR TWO. SRN TIER HAS BEEN HAMMERD WITH HEAVY RAIN SINCE SATURDAY NIGHT. NRN IL IS SWIMMING. THINGS WILL BEGIN TO DRY OUT BY THURSDAY AFTERNOON. && .AVIATION...OCNL CONVECTION THRU 16Z WILL RESULT IN IFR CEILINGS AT TIMES. EXPC CEILINGS TO IMPROVE TO VFR BY MID AFTN WITH INCRD MIXING OF DRY AIR...BUT WL NEED TO WATCH FOR SCT CONVECTION REDEVELOPING AS SFC BASED CAPES EXCEED 2000 J. LIGHT WINDS IN THE LOWER LEVELS AS WINDS DECOUPLE ALONG WITH AT LEAST PARTIAL CLEARING SHOULD RESULT IN AREAS OF LATE NIGHT FOG. VSBYS MAY DROP TO 1 TO 3 MILES. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, Aug 7, 9:58 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CDT TUE AUG 7 2007 WIZ046-047-051-052-056>060-062>072-081115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 958 PM CDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT NEAR THE ILLINOIS BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THUNDERSTORMS BECOMING LIKELY LATER WEDNESDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAINFALL. THE CHANCE FOR THUNDERSTORMS WILL LINGER INTO THURSDAY...AND RETURN ON SUNDAY INTO MONDAY.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-081115- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 958 PM CDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT SOUTH OF MILWAUKEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THUNDERSTORMS BECOMING LIKELY LATER WEDNESDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAINFALL. THE CHANCE FOR THUNDERSTORMS WILL LINGER INTO THURSDAY...AND RETURN ON SUNDAY INTO MONDAY. REM WWW.WEATHER.GOV/MKX
Nearby
Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.